Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching Parameters

Full text for this resource is not available from the Research Repository.

Zhou, W, Zhu, Q, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Fang, J and Zhou, L (2014) Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching Parameters. IEEE Transactions on Cybernetics, 44 (12). 2848 - 2860. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30164
DOI https://doi.org/10.1109/TCYB.2014.2317236
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Current > Division/Research > College of Science and Engineering
Keywords M -matrix; neural networks; Lyapunov function; asymptotical synchronization; exponential synchronization; time-delay
Citations in Scopus 101 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login